# SDR CALA2023053101720

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 122,588 hours, 19,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T511286
- Condition: Corroded
- Location: Sta303 Lbl20-55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA303 LBL20-55 FLOOR BEAM UPPER SURFACE FOUND CORROSION - ORIGINATED BY EMP V902596 ON HAECO NR 9456655, SPEC NO.B767-06- 3-7098. PERFORMED BY EMP V926739, RII BY TA447 V905036, CABIN STA303 LBL 20-55 FLOOR BEAM UPPER SURFACE CORROSION REPAIRED AS PER SRM 53-00-51-2R-1 REV 122 & ECRA 5315-01198 REV -, THIS REPAIR APPRO VED AS PER A CAT A  REPAIR. RII BY TA447, V905036.
